# SDR ASOA201101157

- Difficulty date: June 12, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,046 hours, 11,006 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 530133
- Part serial: MCPB0267
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE STEERING INOP (EMERGENCY DECLARED AS A PRECAUTION).  R & R PILOT HAND WHEEL CONTROL IAW AMM 32-51-01.  OPS CHECK GOOD AT THIS TIME. (CLOSED)
